# SDR JR2R2011031500090

- Difficulty date: March 15, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 15,075 hours, 12,071 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ON STR 25R JUST FWD OF FRAME FS 333 HAS CORROSION IN THE FWD E/E BAY.  REMOVED AND REPLACED SPLICE IAW CRJ 900 SRM 51-42-21 AND 51-42-06.
